Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


cosmetic removal of skin stains caused by ks
Dec 10, 2007

I was misdiagosised around 5 years ago as having granuloma angualara and treated with kenolog injections and steriods for ayear as they got worse. After a second biospy done it came back ks. Four years later I am in excellent health except I am left with around 15 stains on my skin.This has totally affected my quality of life.Ialways have to wear long shirts to cover arms and pants.My doctor primary care and oncologist wanted me to wait for along time before I did anything cosmetically. Now they both have given me the okay to either have surgery or mybe laser therapy. They both say they are not cosmtic surgeons or dermatologists.I live in florida but will travel for help.Thankyou.

Response from Dr. Young

Thanks for your post.

While not life-threatening, it's understandable how scarring can impact your life. I'm pretty sure that just about any good plastic surgeon or dermatologist would be interested in helping you. BY



Previous
How important is undetectable?
Next
TREATMENT

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement